Tokyo Journal of Mathematics

Earle Slices Associated with Involutions for Once Punctured Torus

Na LI

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

In this paper, we will study Earle slices of quasi-fuchsian space for once punctured torus associated with involutions of its fundamental group induced by orientation reversing diffeomorphism of this surface. First we classify Earle slices into two types: rhombic Earle slices and rectangular Earle slices. The main purpose of this paper is to study the configuration of Earle slices. Especially, we obtain a necessary and sufficient condition for two Earle slices to intersect each other. We also show that the union of all Earle slices is connected. In the end, we describe Earle slices by using trace coordinates of quasi-fuchsian space.

Article information

Source
Tokyo J. Math., Volume 37, Number 2 (2014), 433-447.

Dates
First available in Project Euclid: 28 January 2015

Permanent link to this document
https://projecteuclid.org/euclid.tjm/1422452801

Digital Object Identifier
doi:10.3836/tjm/1422452801

Mathematical Reviews number (MathSciNet)
MR3304689

Zentralblatt MATH identifier
1311.30021

Citation

LI, Na. Earle Slices Associated with Involutions for Once Punctured Torus. Tokyo J. Math. 37 (2014), no. 2, 433--447. doi:10.3836/tjm/1422452801. https://projecteuclid.org/euclid.tjm/1422452801


Export citation

References

  • B. H. Bowditch, Markoff triples and quasi-Fuchsian groups, Proc. London Math. Soc. (3) 77 (1998), no. 3, 697–736.
  • C. J. Earle, Some intrinsic coordinates on Teichmller space, Proc. Amer. Math. Soc. 83 (1981), no. 3, 527–531.
  • B. Farb and D. Margalit, A primer on mapping class groups, Princeton Mathematical Series 49, Princeton University Press, Princeton, NJ, 2012.
  • D. E. Flath, Introduction to Number Theory, New York, Wiley, 1989.
  • L. Keen, Teichmller spaces of punctured tori: I, II, Complex Variables, Theory and Appl. 2(1983), no. 2, 199–211, 213–225.
  • Y. Komori, C. Series, Pleating coordinates for the Earle embedding, Ann. Fac. Sci. Toulouse Math. (6) 10 (2001), no. 1, 69–105.
  • Y. Komori, A note on a paper of T. Sasaki, Proceedings of the Second ISAAC Congress, Vol. 2 (Fukuoka, 1999), 11091115, Int. Soc. Anal. Appl. Comput., 8, Kluwer Acad. Publ., Dordrecht, 2000.